MAUDE Adverse Event Report: CONMED INFINITY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

CONMED INFINITY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number KBL191
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device kbl191, infinity anteromedial guide left 9/10 mm was being used on (b)(6) 2026 during an acl reconstruction and ¿the offset guide from the loaner set snapped in half today.'yeah the spade part popped right off while drilling the pin' from the surgeon.¿ per further assessment it was reported "the device broke in the joint while drilling the guide pin.The broken parts of the device were retrieved." there was no impact or injury to the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
G3 initial awareness date is 13 may 2026 the reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
INFINITY
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key25390266
Report Number1017294-2026-00122
Device Sequence Number5205224
Product Code LXH
UDI-Device Identifier30845854902305
UDI-Public(01)30845854902305(11)200227(10)1076021
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKBL191
Device Lot Number1076021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown